PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1994 February; 87(2): 107–108.
PMCID: PMC1294330

Osteoma cutis as a sequela of acne.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (899K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • LEIDER M. Osteoma cutis as a result of severe acne vulgaris of long duration. Arch Derm Syphilol. 1950 Sep;62(3):405–407. [PubMed]
  • Gropen J. Facial osteoma. Cutis. 1977 Feb;19(2):254–254. [PubMed]
  • Basler RS, Watters JH, Taylor WB. Calcifying acne lesions. Int J Dermatol. 1977 Nov;16(9):755–758. [PubMed]
  • Helm F, De la Pava S, Klein E. Multiple miliary osteomas of the skin. Report of a case. Arch Dermatol. 1967 Dec;96(6):681–682. [PubMed]
  • Basler RS, Taylor WB, Peacor DR. Postacne osteoma cutis. X-ray diffraction analysis. Arch Dermatol. 1974 Jul;110(1):113–114. [PubMed]
  • Walter JF, Macknet KD. Pigmentation of osteoma cutis caused by tetracycline. Arch Dermatol. 1979 Sep;115(9):1087–1088. [PubMed]
  • Fulton JE., Jr Dermabrasion-Loo-punch-excision technique for the treatment of acne-induced osteoma cutis. J Dermatol Surg Oncol. 1987 Jun;13(6):655–659. [PubMed]
  • Moritz DL, Elewski B. Pigmented postacne osteoma cutis in a patient treated with minocycline: report and review of the literature. J Am Acad Dermatol. 1991 May;24(5 Pt 2):851–853. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press